Exact traveling wave solutions for discrete conservation laws.
Portugaliae mathematica, Tome 62 (2005) no. 1, pp. 89-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
linear partial difference equation, sine travelling wave solution, cosine travelling wave solution, hyperbolic sine travelling wave solution, hyperbolic cosine travelling wave solutions
@article{PORMA_2005__62_1_51790,
author = {Zhao, Hong Liang and Zhang, Guang and Cheng, Sui Sun},
title = {Exact traveling wave solutions for discrete conservation laws.},
journal = {Portugaliae mathematica},
pages = {89--108},
year = {2005},
volume = {62},
number = {1},
zbl = {1075.39016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2005__62_1_51790/}
}
TY - JOUR AU - Zhao, Hong Liang AU - Zhang, Guang AU - Cheng, Sui Sun TI - Exact traveling wave solutions for discrete conservation laws. JO - Portugaliae mathematica PY - 2005 SP - 89 EP - 108 VL - 62 IS - 1 UR - http://geodesic.mathdoc.fr/item/PORMA_2005__62_1_51790/ LA - en ID - PORMA_2005__62_1_51790 ER -
Zhao, Hong Liang; Zhang, Guang; Cheng, Sui Sun. Exact traveling wave solutions for discrete conservation laws.. Portugaliae mathematica, Tome 62 (2005) no. 1, pp. 89-108. http://geodesic.mathdoc.fr/item/PORMA_2005__62_1_51790/